Period starting early while on birth control

Patient

Q: I've been on birth control for about two years now. For most of those two years, I've been taking Apri. Last time I had my prescription filled, it was filled with Marvelon, which the pharmacist told me was the same thing.
Normally, I finish the active pills on a Friday and start my period the following Monday. I've been a few days late the last few months (which I assumed was because of the stress of starting a new job and changing my schedule around, it didn't concern me as I wasn't having sex at the time), but this time I finished the active pills on Friday as usual and started my period on Saturday. I haven't missed any pills and I've been taking them before I go to bed every night. Is there a reason I would be so early?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews